# SDR SIMA20121130014

- Difficulty date: November 30, 2012
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 35,254 hours, 29,424 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LATERAL L-SHAPE CORRODED FRAME.  COMPLIED WITH EO EM-53MR-1129.
